Recurrence Relations and Reliability Measures in Slash and Skew-Slash Distributions
Format of Original
Studia Scientiarum Mathematicarum Hungarica
Original Item ID
In recent years, slash and skew slash distributions have been employed, as flexible models, in various fields. In this paper, we study several properties of these distributions in both univariate and multivariate cases. Some recurrence relations for the probability density functions are derived and the behavior of reliability measures, such as hazard rate and mean residual life, associated to these distributions are investigated.
Mehrali, Yaser; Asadi, Majid; and Hamedani, Gholamhossein, "Recurrence Relations and Reliability Measures in Slash and Skew-Slash Distributions" (2014). Mathematics, Statistics and Computer Science Faculty Research and Publications. 238.
Studia Scientiarum Mathematicarum Hungarica, Vol. 51, No. 2 (June 2014): 243-270. DOI.